During the warm part of the year, my ankles swell terribly, and so I take Lasix (furosemide), a diuretic. Even early this autumn, I continued to take it because when I tried to stop, I swelled up as per normal. But now it's cold outside and I haven't had any swelling for days. But I have been drinking water like mad, the equivalent of twelve glasses a day at least, plus juice and soda, and can't seem to quench my thirst. My lips are cracked, my mouth dries out at night even with a humidifier on the CPAP. I am drinking at least four glasses of water at night. My skin looks sunken and has trouble bouncing back. I have had a headache on and off for days now. So as of tomorrow, no more Lasix or the potassium I take with it. Hopefully that will help. And yes, those were the doctor's orders, to take as needed and stop the potassium if I stop the Lasix. I just wish I had paid more attention and realised this days ago!